prednisone

Discussion in 'Fibromyalgia Main Forum' started by sunshine5050, Sep 3, 2005.

  1. sunshine5050

    sunshine5050 New Member

    How long does prednisone stay in your systom?I have been off of it for 4 weeks now. I was taking it for poison ivy.I keep gaining weight.I feel like the Good Year Blimp.
    Have a good day,
    Sunshine5050
  2. 69mach1

    69mach1 New Member

    i was told it styed in my system for about two years. i was on high dosages 40-60 mgs for like 6 months. there was nothing i could do to get it out of my system. went from 115 lbs to all the way up to 155 lbs. then i had my sugery which they made me wait for 6 months after being on it because it ruins your vains, so hemmaraging rish is high.

    i took me about two years to get back down to my old self. and when i was taking it i was still exciercisng and weight lifting. i call it the evil drug. and it stored fat in the back of my upper neck and under my chin as well at my tail bone area. which gets stored under the muscles as well. i told my husband at the time if anyone tells me to get on this stuff again, i rather die.

    it made not be able to sleep, soaked my clothes. geographic rash patches, ravenous hunger. i was a total ugly person, personality wise. i was under a lot of stress at the time as well, told i had lymphoma but thought it was isolated in my spleen.

    well that wasn't it and the dr. said i shouldn't ever been put on it in the first place, i had a hereidatary blood disease called spherocytois, so it caused gall stones and the spleen was getting rid of my red blood cells because they are odd shaped.

    but after the surger i did lose 10lbs. in one week after they took out the body parts. then i had slowly worked it off, theni did get some liposuction, that helped w/the predinose fat clumps.

    but thanks to ad's i have the weight all back and then some.

    i'm feeling about the same w/the ad's as i did with predinose.

    but i undertand being on predinose and how long and dosage can make a difference. you can ask your dr. or pharmicists.

    oh i left out i had buling eyes round moon face. yuck.

    keep exercising if you can and watch what you eat it unfornately takes some time. then one day you'll wake up and notice it is all gone.

    hugs for you,

    jodie
  3. sunshine5050

    sunshine5050 New Member

    THANK YOU SO MUCH FOR THAT INFORMATION. I WILL NEVER TAKE THAT AWFUL DRUG AGAIN. I GUESS I BETTER GET BUSY AND GET THIS WEIGHT OFF. HAVE A BLESSED DAY.

    SUNSHINE5050